# SDR CA071025011

- Difficulty date: October 17, 2007
- Submitted: January 21, 2008
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Engine: Ge CF343B1
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Cowling
- Part number: 22850080
- Condition: Loose
- Location: Thrust Reverser
- Part time: 12,626 hours
- Stage of operation: LD
- How discovered: 9
- Nature of condition: D
- Precautionary procedure: O

## Discrepancy

(CAN) ACTUALLY WE HAVE A AOG A/C AT PRG. DURING THRUST REVERSER OPERATING AFTER TOUCHDOWN AT PRG WE’RE LOSING THE UPPER AND LOWER RT ENGINE COWLINGS. ONE OF THE COWLINGS HIT THE A/C AT FS 700 IN BETWEEN STR 5 TO 7 AND DAMAGED THE FUSELAGE AND ALSO THE FRAME FS STN 700.  (TC NR 20071025011)
